RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Veremchuk, Natal'ya Sergeevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:111
Abstract pages:428
Full texts:126
References:63
E-mail:

http://www.mathnet.ru/eng/person104944
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. G. G. Zabudsky, N. S. Veremchuk, “An algorithm for approximate solution to the Weber problem on a line with forbidden gaps”, Diskretn. Anal. Issled. Oper., 23:1 (2016),  82–96  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:1 (2016), 136–144  scopus
2014
2. G. G. Zabudsky, N. S. Veremchuk, “Solving Weber Problem on Plane with Minimax Criterion and Forbidden Gaps”, The Bulletin of Irkutsk State University. Series Mathematics, 9 (2014),  10–25  mathnet

Presentations in Math-Net.Ru
1. Модели и алгоритмы размещения взаимосвязанных объектов на плоскости с запрещенными зонами
N. S. Veremchuk
Seminar for Optimization Laboratory
November 10, 2017 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020